MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z FI,CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z FI,CE
Model Number TH102
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Shielding Failure (1568)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screens all flickered and went black during use which caused a delay of under 15mins.The procedure could be completed successfully.No harm to patient, user or third occurred.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: because none of the products were returned and no further information concerning the issue is provided by the customer, the conclusion is done by experience of the investigator only.The most probable root cause therefore seems to be a defective camera head cable of the th102.This leads the signal transmitted to the control unit (tc300)to fail and consequently to a disturbance in the displaying unit (monitor, not part of this investigation).The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-Z FI,CE
Common Device Name
IMAGE1
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key20126898
Report Number2027009-2024-00301
Device Sequence Number3226576
Product Code OWN
UDI-Device Identifier04048551333150
UDI-Public04048551333150
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K152583
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH102
Device Catalogue NumberTH102
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date09/03/2024
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown